# SDR ASAA2023060443688

- Difficulty date: June 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,282 hours, 1,506 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE #1 CRACK FOUND IN ABRADABLE SHROUD AT 9 O'CLOCK POSTION. GROUNDED - YES. ON DEFERRAL. CRACK FOUND TO BE WITHIN DEFERRABLE LIMITS A/C RELEASED FOR SERVICE WITHIN 100 CYCLES PERFORM TAP TEST INSPECTION AT CRACKS LOCATION REF: AMM 72-21-00-200-802-G00 (2)(G)(7) "AXIAL CRACK ON ABRADABLE" SEAMC PETER NOTIFIED C/N 04007971
